On a second-order partial differential equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Travaux de l'Institut Math\'ematique Stekloff, Tome 9 (1935), pp. 189-200
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1935_9_a5,
author = {N. S. Koshlyakov},
title = {On a second-order partial differential equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {189--200},
year = {1935},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1935_9_a5/}
}
N. S. Koshlyakov. On a second-order partial differential equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Travaux de l'Institut Math\'ematique Stekloff, Tome 9 (1935), pp. 189-200. http://geodesic.mathdoc.fr/item/TM_1935_9_a5/